MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML020117
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapicide pa high level disinfectant lot number 593114 expired on november 13, 2023 and was reported to be used by the facility from november 27-29, 2023.User facility personnel should have checked the expiration date on the rapicide prior to use as part of their daily startup.The dsd edge endoscope reprocessing system states the following as part of daily startup (31), "check disinfectant containers.2.Check the expiration date of part a and part b.If either dates are in the past, replace both containers." the user facility reported that the peracetic acid concentration was tested after each disinfection cycle with rapicide pa test strips to ensure that it is above minimum recommended concentration as stated in the instructions for use and that the test strips indicated passing results.Devices processed in a dsd edge endoscope reprocessing system cannot be guarantee as high-level disinfected or patient ready unless devices are processed in accordance with medivators instructions for processing and use.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that they were using an expired bottle of rapicide pa high level disinfectant for approximately two days while processing instruments in their dsd edge endoscope reprocessing system.No report of injury.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18946590
Report Number2150060-2024-00021
Device Sequence Number12775394
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML020117
Device Catalogue NumberML020117
Device Lot Number593114
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date03/20/2024
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown